Conjugacy classification of quaternionic Möbius transformations

Parker, John R. and Short, Ian (2009). Conjugacy classification of quaternionic Möbius transformations. Computational Methods and Function Theory, 9(1) pp. 13–25.

URL: http://www.heldermann.de/CMF/CMF09/CMF091/cmf09002...

Abstract

It is well known that the dynamics and conjugacy class of a complex Möbius transformation can be determined from a simple rational function of the coefficients of the transformation. We study the group of quaternionic Möbius transformations and identify simple rational functions of the coefficients of the transformations that determine dynamics and conjugacy.

Viewing alternatives

Item Actions

Export

About

Recommendations